# SDR IPXA2018092654385

- Difficulty date: September 13, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: ARC036113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BRACKET AT THE FWD, INBD CORNER OF PANEL 541CB CUTOUT WAS CRACKED.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-31-01, & 51-33-01.  MINOR.
